# SDR CALA0001804

- Difficulty date: November 19, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FRAME FOR LEFT VENTRAL STAIRS SIDEWALL PANEL.  THE SIDEWALL SUPPORT WAS REMOVED AND THE CRACK WAS STOP DRILLED IAW SRM 51-30-1, 51-30-2, AND 53-01.  REPAIR ANGLES WERE INSTALLED IAW SRM 51-30-2.  INSTALLED SIDEWALL SUPPORT IAW SRM 51-30-1.
